It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2005, 03:10 AM   #1
Senior Member
(female)
 
Join Date: May 2005
Location: Florida
Posts: 258
bbalance HB User
side effects from facet injections?

Please someone help me. I would like to know if anyone has experienced side effects from the steroid injections in the facet joints? I had my 1st injections, June 1st and it didn't work. The doc went lower than where the pain was. After the procedure I began having lower back pain and I developed sweating episodes about 3 days later. 5 days later I had a fever followed by terrible pain. I've also noticed some weight gain, my body and face are very puffy. I had another injection on July 8 in T8,9,10,11,12 from another doc. He said it was just diagnostic, no steroids to confirm the problem. I looked at my receipt and I was given 3 injections, Xylocaine, Bupivicaine and Betamethasone, the latter being a corticosteroid. The pain is worse again, I feel puffed out (edema) : and I sweated througout the night.
Does this seem familiar to anyone? I have another injection i 3 days and I am terrified.

 
Old 07-12-2005, 08:24 AM   #2
Inactive
(female)
 
Join Date: Oct 2004
Posts: 361
kaybee HB User
Re: side effects from facet injections?

My husband had a reaction to the steroid used - Canolog (sp?). His reaction was different than your's was but still an allergic reaction about 4 days post injection. One dr. claimed it wasn't possible, the other said it was. His whole body was one big hive. Needless to say, they never give my husband Canalog anymore. I can't recall if he had sweats but he really puffed out. One dr. said that the swelling is an immediate reaction and dissipates within 24 hours. The other said it could go on for a few days. I just wish they'd all get their info straight.

You need to be sure and tell them how you reacted to the injection and that they seem to make the pain worse. The pain should have been alleviated more with each injection, instead your's seems to have become worse. A lot of people will tell you from this board not to waste your time on a 3rd shot but maybe it is necessary depending on the next step you take and what insurance will cover. I hope you are getting better!

karen

 
Sponsors Lightbulb
   
Old 07-12-2005, 08:53 AM   #3
Inactive
(female)
 
Join Date: Dec 2004
Posts: 1,291
Quietcook HB UserQuietcook HB User
Re: side effects from facet injections?

xxxxxxxxxxxx

Last edited by Quietcook; 07-16-2005 at 11:11 AM.

 
Old 07-12-2005, 08:53 AM   #4
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 36
anomoly HB User
Re: side effects from facet injections?

i had an injection in my si joint that put me in so much afterwards that i couldent move for days. the pain traveled up to my ribs and felt like someone was kicking me in back. when i would breath in i would have shortness of breath. i feel your pain. make sure that you tell your doctor about all your symptoms. good luck.

 
Old 07-12-2005, 11:45 AM   #5
Senior Member
(female)
 
Join Date: May 2005
Location: Florida
Posts: 258
bbalance HB User
Re: side effects from facet injections?

Thanks to everyone who replied. I looked up side effects on the net ane everyone i had was listed as a side effect. I will mention this to the doc on Fri when I see him. I feel like a zombie ready to explode if that makes any sense. I wish I understood why it is so difficult to pinpoint back problems.

Good luck to all of you too.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
pain meds and facet injections awiipip1 Arachnoiditis 1 06-01-2009 09:20 AM
Has anyone ever had Facet Nerve Injections - need advice re Pain Management Please kim46 Pain Management 11 06-19-2008 10:22 AM
Do facet joint injections work at ALL? Kasey443 Back Problems 30 11-14-2007 03:21 PM
Anyone who had facet injections? mamakitkat Back Problems 12 03-21-2007 10:01 AM
Back Problem - Pain in Right Side - What is it? jaguar2001 Back Problems 4 03-05-2007 03:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1083), gmak (126), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:37 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!